# SDR AUS20010883

- Difficulty date: August 14, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: RB211524D19
- Condition: Vibrates
- Location: Nr 2
- Part time: 48,840 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE VIBRATION EXCESSIVE.
